ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 5.

Journal Article

Chakrabarti, Aloknath and Mandal, Nanigopal (1998) Solutions of Some Dual Integral Equations. In: ZAMM, 78 (2). pp. 141-144.

Dowerah, Subratananda and Chakrabarti, Aloknath (1988) Extinction Cross Section of a Dielectric Strip. In: IEEE Transactions on Antennas and Propagation, 36 (5). pp. 696-706.

Chakrabarti, Aloknath (1980) Derivation of the solution of certain singular integral equations. In: Journal Of The Indian Institute Of Science Section A-Engineering & Technology, 62 (10). pp. 147-157.

Chakrabarti, Aloknath (1974) On the Solution of Certain Simultaneous Pairs of Dual Integral Equations. In: Journal of Applied Mathematics and Mechanics, 54 (6). pp. 383-387.

Chakrabarti, Aloknath (1973) A note on non-separable solutions of linear partial differential equation. In: Journal of Mathematical Analysis and Applications, 42 (1). pp. 198-204.

This list was generated on Sun Jan 26 16:35:15 2020 IST.